# SDR ASAA2017011819440

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 37,131 hours, 11,210 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6969
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 37,131 hours, 11,210 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NG-28FCD-18088-1, FQIS NO 1 TANK AND COMP UNITS TESTING FOUND COMP UNIT F15 AND TANK UNITS F1,F2, F6, F7, F8, F9,& F10 OUT OF LIMITS. GROUNDED. REMOVED AND REPLACED TANK 1 COMP PROBE F15 AND F1,F2, F6, F7, F8, F9 AND F10 TANK UNITS IAW AMM 28-41-21-400-801. ACCOMPLISHED FUEL QUANTITY INDICATION SYSTEM TEST. ALL TANK UNITS AND COMP PROBE NOW IN LIMITS IAW AMM 28-41-00-730-801.
